# SDR ASAA11510337

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 9,783 hours, 2,958 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23 EACH FAN BLADE SHIMS COATING WORN NR1 ENG.  REPLACED 23 EACH FAN BLADE SHIMS NR 1 ENG.  REF TASK CARD 78472002.
